5 doctors weighed in:

How can I better my alertness and looks on days when I take multiple allergy/asthma medications?

5 doctors weighed in
Dr. Alan Goldsobel
Internal Medicine - Allergy & Immunology
4 doctors agree

In brief: Control allergies

Patients with allergies and asthma can have tiredness as a common symptom. Sleep patterns can be disrupted and some older antihistamines cause a lot of drowsiness.
Take non-sedating antihistamines, keep your allergies and asthma under good control and get a good nights rest. Some people get allergic "shiners" under their eyes when their allergies are not well controlled.

In brief: Control allergies

Patients with allergies and asthma can have tiredness as a common symptom. Sleep patterns can be disrupted and some older antihistamines cause a lot of drowsiness.
Take non-sedating antihistamines, keep your allergies and asthma under good control and get a good nights rest. Some people get allergic "shiners" under their eyes when their allergies are not well controlled.
Dr. Alan Goldsobel
Dr. Alan Goldsobel
Thank
Dr. William Walsh
Addiction Medicine

In brief: Take less

Taking less benadryl, (diphenhydramine) Claritin or zyrtec (ie a 1/2 dose) may help.
.. Or eliminating these drugs will help the most. Albuterol, nasal steroids, inhaled steroids, singulair, etc don't make you tired or look bad. If the anti-hystamine drugs bother you greatly consider not taking them, or taking them only on non-work days.

In brief: Take less

Taking less benadryl, (diphenhydramine) Claritin or zyrtec (ie a 1/2 dose) may help.
.. Or eliminating these drugs will help the most. Albuterol, nasal steroids, inhaled steroids, singulair, etc don't make you tired or look bad. If the anti-hystamine drugs bother you greatly consider not taking them, or taking them only on non-work days.
Dr. William Walsh
Dr. William Walsh
Thank
Get help from a real doctor now
Dr. Aaron Milstone
Board Certified, Internal Medicine - Pulmonology
23 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors